MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER
Model Number K273
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable pacemaker longevity dropped from 2 years to 7 months remaining in a span of 6 months.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the implantable pacemaker longevity dropped from 2 years to 7 months remaining in a span of 6 months.This device remains in service.No adverse patient effects were reported.Additional information indicated that this pacemaker was explanted, and a new device with different model was implanted.No additional adverse patient effects were reported.

Brand Name
VITALIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22732967
Report Number2124215-2025-54895
Device Sequence Number18269443
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public(01)00802526516962(17)161113
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2016
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number405546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date02/06/2026
Date Device Manufactured11/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale